On the solutions of fractional integro-differential equations involving Ulam-Hyers-Rassias stability results via $\psi$-fractional derivative with boundary value conditions

Articles > Article · 2022

Authors: KULANDHIVEL KARTHIKEYAN, GOBI SELVARAJ MURUGAPANDIAN, Özgür EGE

Turkish Journal of Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 46, pp 2500-2512

DOI: 10.55730/1300-0098.3283

Summary

In this paper, we study boundary value problems for the impulsive integro-differential equations via $\psi$-fractional derivative. The contraction mapping concept and Schaefer's fixed point theorem are used to produce the main results. The results reported here are more general than those found in the literature, and some special cases are presented. Furthermore, we discuss the Ulam-Hyers-Rassias stability of the solution to the proposed system.

View details